# SDR 95FDEA01080

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 2024T3
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT O/B TRACK TO T/E SKIN MOUNTING BRACKETCRACKED.  FABRICATED REPLACEMENT BRACKET IAW FEDEX DWG 69-17497-1, FEDEX SRM 51-20-1.  REPLACED CRACKED BRACKET WITH FABRICATED BRACKET IAW FEDEX SRM 51-30-2.
